Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 135, NWS Twin Cities, MN

August 3, 2024Kandiyohi County, Meeker County, Stearns County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 3, 2024, 8:48 PM CDT for Kandiyohi County, Meeker County, Stearns County, Minnesota. It was in force for 57 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2024, 8:48 PM CDT (01:48 UTC)
Expired
Aug 3, 2024, 9:45 PM CDT
In force
57 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

Counties Kandiyohi County, MN, Meeker County, MN, Stearns County, MN

The radar

The Minneapolis radar (KMPX), 86 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 9:00 PM CDTHAIL 0.7Paynesville, MN
Aug 3, 9:05 PM CDTHAIL 14 S Regal, MNdelayed report quarter hail in Hawick.
Aug 3, 9:08 PM CDTHAIL 1.754 Ssw Paynesville, MNDelayed report. Golf ball sized hail in NW Meeker Co. via Dispatch.
Aug 3, 9:09 PM CDTTSTM WND DMG1 E Spicer, MNReport from mPING: 3-inch tree limbs broken with time estimated by radar.
Aug 3, 9:30 PM CDTTSTM WND DMGAtwater, MNRelay via Emergency manager. Multiple large trees down throughout Atwater and just south of Atwater. Time estimated from radar.
Aug 3, 9:30 PM CDTHAIL 1.75Atwater, MNPicture via X.
Aug 3, 9:33 PM CDTHAIL 1.25Atwater, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 6:26 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2024-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2024-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
703 J/kg
Mixed-layer CIN
-305 J/kg
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

321 
WUUS53 KMPX 040148
SVRMPX
MNC067-093-145-040245-
/O.NEW.KMPX.SV.W.0135.240804T0148Z-240804T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
848 PM CDT Sat Aug 3 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Meeker County in central Minnesota...
  Southwestern Stearns County in central Minnesota...
  Northeastern Kandiyohi County in central Minnesota...

* Until 945 PM CDT.

* At 848 PM CDT, a severe thunderstorm was located near Paynesville,
  or 25 miles northeast of Willmar, moving south at 30 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Litchfield, Cold Spring, Paynesville, Richmond, New London, Spicer,
  Atwater, Watkins, Kimball, Belgrade, Grove City, and Green Lake.

This includes the following highways...
 U.S. Highway 12 between mile markers 78 and 107.
 U.S. Highway 8 in Minnesota near mile marker 6.
 U.S. Highway 71 between mile markers 140 and 151.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4532 9423 4531 9423 4529 9426 4516 9425
      4503 9453 4509 9497 4548 9503 4560 9452
TIME...MOT...LOC 0148Z 342DEG 26KT 4543 9472 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH
3 follow-up statements
890 
WWUS53 KMPX 040212
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
912 PM CDT Sat Aug 3 2024

MNC067-093-145-040245-
/O.CON.KMPX.SV.W.0135.000000T0000Z-240804T0245Z/
Meeker MN-Stearns MN-Kandiyohi MN-
912 PM CDT Sat Aug 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR MEEKER...SOUTH CENTRAL STEARNS AND NORTHEASTERN KANDIYOHI
COUNTIES...

At 912 PM CDT, a severe thunderstorm was located 7 miles south of
Paynesville, or 20 miles northeast of Willmar, moving south at 30
mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Litchfield, Paynesville, New London, Spicer, Atwater, Watkins, Grove
City, Green Lake, Forest City, Manannah, Kandiyohi, and Darwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4526 9429 4516 9425 4503 9453 4509 9497
      4534 9501 4541 9446 4531 9433
TIME...MOT...LOC 0212Z 345DEG 25KT 4528 9468 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH
239 
WWUS53 KMPX 040222
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
922 PM CDT Sat Aug 3 2024

MNC145-040231-
/O.CAN.KMPX.SV.W.0135.000000T0000Z-240804T0245Z/
Stearns MN-
922 PM CDT Sat Aug 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL STEARNS COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central Minnesota.

&&

LAT...LON 4532 9443 4515 9428 4503 9453 4509 9497
      4525 9499 4533 9472
TIME...MOT...LOC 0221Z 341DEG 24KT 4523 9466 

$$

MNC067-093-040245-
/O.CON.KMPX.SV.W.0135.000000T0000Z-240804T0245Z/
Meeker MN-Kandiyohi MN-
922 PM CDT Sat Aug 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHERN MEEKER AND EAST CENTRAL KANDIYOHI COUNTIES...

At 921 PM CDT, a severe thunderstorm was located near Grove City, or
19 miles east of Willmar, moving south at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Litchfield, New London, Spicer, Atwater, Grove City, Green Lake,
Forest City, Manannah, Kandiyohi, Darwin, Litchfield Airport, and
Lake Koronis Regional Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4532 9443 4515 9428 4503 9453 4509 9497
      4525 9499 4533 9472
TIME...MOT...LOC 0221Z 341DEG 24KT 4523 9466 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH
705 
WWUS53 KMPX 040236
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
936 PM CDT Sat Aug 3 2024

MNC067-093-040246-
/O.EXP.KMPX.SV.W.0135.000000T0000Z-240804T0245Z/
Meeker MN-Kandiyohi MN-
936 PM CDT Sat Aug 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MEEKER AND EAST
CENTRAL KANDIYOHI COUNTIES WILL EXPIRE AT 945 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, small
hail is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central Minnesota.

&&

LAT...LON 4532 9443 4515 9428 4503 9453 4509 9497
      4525 9499 4533 9472
TIME...MOT...LOC 0236Z 342DEG 26KT 4515 9462 

$$

BPH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 6:23 PM CDT, 2 hours 25 minutes earlier. Its key messages:

  • Scattered severe storms with large hail and damaging winds late this afternoon and through the evening. The main threat is west of I-35.
  • Soaking rain Monday, and then cooler, cloudy, and continued chances for rain next week.
Area forecast discussion, Aug 3, 6:23 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
623 PM CDT Sat Aug 3 2024

.KEY MESSAGES...

- Scattered severe storms with large hail and damaging winds
  late this afternoon and through the evening. The main threat
  is west of I-35.

- Soaking rain Monday, and then cooler, cloudy, and continued
  chances for rain next week.

&&

.DISCUSSION...
Issued at 229 PM CDT Sat Aug 3 2024

Thunderstorms are ongoing across northern Minnesota, with this
activity soon moving into central Minnesota as a slow-moving
cold front drops south across the state. At the moment, these
storms are not that strong, however a much more impressive
environment for severe weather exists across central and
southwest Minnesota where 3000-4000 J/kg of MUCAPE has
developed along with steep mid-level lapse rates. Seasonally
strong wind shear of 30-40 kts is also present along an north
of the front, and the perpendicular orientation of this shear
to the front favors discrete supercell development once the
storms reach the more favorable environment. Large hail and
damaging winds will be the threat with any storms this evening,
with significant hail (2" or greater) possible, especially
across west-central Minnesota where the lapse rates &
instability are mots impressive. Relatively dry low-levels and
high cloud bases means the tornado threat is minimal, but the
steep lapse rates means a damaging wind threat will be present
with the strongest storms, especially is they begin to merge
into clusters later in the evening. The main timing for storms
will be 4-7 PM across central Minnesota & northwest Wisconsin,
7-10 PM for western MN, the Twin Cities metro & western
Wisconsin, and 9 PM
- midnight for southern Minnesota. The severe threat will be
highest during the early evening across central Minnesota and
generally wane through the night as instability decreases, but a
threat for severe storms still exists for the Twin Cities &
points south.

The front stalls out across southern Minnesota tomorrow morning,
and could act as a focal points for additional thunderstorms
development tomorrow afternoon. CAMs today have backed off on
the amount of thunderstorm development, but will continue to
mention a low (10-20%) chance for storms tomorrow. Isolated
strong to severe storms can't be ruled out. temperatures will be
cooler behind the front with highs around 80.

Stronger support aloft arrives Monday with the front likely
still stalled out somewhere along the IA/MN border, with
increasing frontogenesis north of the boundary expected to
generate a banded rain event across much of the area. The
severe threat looks low with cool temperatures north of the
front, but slow-moving storms & rich PW values mean a widespread
soaking rain is expected. Enhanced rainfall amounts in excess
of 2-3" are possible within the narrow band of precipitation
where the frontogenesis is strongest.

A system Wednesday brings another chance for widespread rain,
but otherwise cooler temperatures prevail next week with
periodic chances for lighter rain.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 606 PM CDT Sat Aug 3 2024

Storm development is occurring over north-central Minnesota
early this evening, with more growth expected to occur further
west as the boundary pushes southeast throughout the evening.
Initial mode will be scattered as storms continue to develop,
and then are expected to become more clustered as they reach
further south. Confidence is high for impacts at STC, MSP, and
RNH given the current storm development. There is less certainty
with how far west storms will develop for impacts at AXN and
RWF, but if any storms go up they will likely be strong.
Confidence is also lower for how long the storms lasts into the
night, which is highlighted by the prob30s for MKT and EAU.
Following the storms, mostly VFR conditions and NE winds at
10kts of less are expected through the period.

KMSP...Adjusted timing slightly later to 04-07z given storms are
primarily moving eastward early this evening, and are not
expected to shift southeast for another 30-60 minutes. There is
still a small chance (20%) that storms stick around for more
than 3 hours, but recent models favor more of a progressive
pattern so we have excluded the prob30 for TSRA on the tail end
of the main impacts.

/OUTLOOK FOR KMSP/
MON...MVFR/RA likely, chc -TSRA/IFR. Wind NE 5-10 kts.
TUE...VFR. Wind E 5-10 kts.
WED...VFR/-SHRA, chc -TSRA. Wind W 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...ETA
AVIATION...BED
Hazardous weather outlook, Aug 3, 2:20 PM CDT, 6 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
220 PM CDT Sat Aug 3 2024

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
041930-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
220 PM CDT Sat Aug 3 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Scattered thunderstorms this evening with the strongest storms
capable of large hail and damaging wind. The threat for
significant hail (greater than 2 inches) is highest across central
Minnesota.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms and locally heavy rainfall are expected Monday.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this evening.

In the hours before

Local storm report, Aug 3, 8:15 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
815 PM CDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Hail             Long Prairie            45.98N 94.86W
08/03/2024  E1.75 Inch       Todd               MN   Public

            Photo sent via twitter, hailstones appear
            near golf ball in size.

&&

TDH
Local storm report, Aug 3, 8:16 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
816 PM CDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Hail             Grey Eagle              45.82N 94.75W
08/03/2024  M2.00 Inch       Todd               MN   Trained Spotter

            Photo via twitter.

&&

TDH
Local storm report, Aug 3, 8:18 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
818 PM CDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Tstm Wnd Dmg     Grey Eagle              45.83N 94.75W
08/03/2024                   Todd               MN   Public

            Photo via X shows large tree uprooted. Time
            estimated via radar.

&&

TDH
Local storm report, Aug 3, 8:20 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
820 PM CDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     Tornado          1 SSE Melrose           45.67N 94.81W
08/03/2024                   Stearns            MN   Trained Spotter

            Trained spotter reported brief tornado that
            touched down near I-94 in Melrose for
            roughly 4 minutes.

&&

BED
Local storm report, Aug 3, 8:29 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
829 PM CDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     Tstm Wnd Gst     Little Falls            45.98N 94.37W
08/03/2024  M65 MPH          Morrison           MN   Amateur Radio

            Trees reported down in Little Falls. Wind
            gust was measured.

&&

tdk
Local storm report, Aug 3, 8:31 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
831 PM CDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     Tstm Wnd Dmg     Grey Eagle              45.83N 94.74W
08/03/2024                   Todd               MN   Storm Chaser

            Video via X shows multiple full size pine
            trees snapped in half. Time estimated from
            radar.

&&

BED

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:05 PM CDTSpecial Weather StatementMPXTodd85 min
Aug 3, 7:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMorrison, Todd48 min
Aug 3, 7:29 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXTodd16 min
Aug 3, 7:31 PM CDTSevere Thunderstorm WarningMPXMorrison44 min
Aug 3, 7:48 PM CDTSpecial Weather StatementMPXMille Lacs42 min
Aug 3, 8:00 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMorrison, Stearns, Todd60 min
Aug 3, 8:10 PM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns50 min
Aug 3, 8:17 PM CDTTornado WarningMPXStearns28 min
Aug 3, 8:24 PM CDTTornado WarningMPXBenton, Sherburne, Stearns19 min
Aug 3, 8:54 PM CDTSpecial Weather StatementMPXSherburne, Wright51 min
Aug 3, 9:32 PM CDTTornado WarningMPXKandiyohi, Meeker28 min
Aug 3, 9:35 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Wright55 min
Aug 3, 9:40 PM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville50 min
Aug 3, 10:12 PM CDTSevere Thunderstorm WarningMPXCarver, Dakota, Hennepin, Scott33 min
Aug 3, 10:29 PM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville, Sibley46 min
Aug 3, 10:43 PM CDTSevere Thunderstorm WarningMPXDakota, Rice, Scott32 min
Aug 3, 11:14 PM CDTSevere Thunderstorm WarningMPXMcLeod, Nicollet, Renville, Sibley31 min
Aug 3, 11:44 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet, Sibley13 min
Aug 3, 11:55 PM CDTSpecial Weather StatementMPXWaseca35 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.